# SDR AALA20120501001

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 40,894 hours, 10,190 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EGRESS EMERGENCY LIGHTING AT SEAT 2E INOPERATIVE.  SECURED CONNECTOR UNDER SEAT 2E.  OPS CHECK NORMAL.
